*AdvaCare Diphenhydramine Hydrochloride + Zinc Acetate Creams are GMP certified.

**AdvaCare Diphenhydramine Hydrochloride + Zinc Acetate Creams are manufactured in our facilities located in China, India and USA.

(choose the specifications you require below)

Dosage:

2.0% + 0.1%

*or according to distributor/market composition

Packaging:

28g tube/box

*or according to distributor/market requirements

Therapy:

Anti-histamine

Active Ingredient:

Diphenhydramine + Zinc Acetate

Request Quotation:

*Once Inquiry List is completed, fill fields below and SEND INQUIRY


Product Information

General Information:
AdvaCare is a GMP manufacturer of Diphenhydramine Hydrochloride + Zinc Acetate creams.

Diphenhydramine hydrochloride + zinc acetate creams belong to a class of medication known as antihistamines. It works by blocking the effects of a certain natural substance (histamine) that causes itching.

Diphenhydramine hydrochloride + zinc acetate cream also contain other ingredients which act as skin protectants (zinc acetate) that may help relieve symptoms such as dry skin, temporarily relieving from itching and pain caused by minor burns/cuts/scrapes, sunburn, insect bites, minor skin irritations, or rashes from poison ivy, poison oak, or poison sumac.

Diphenhydramine hydrochloride + zinc acetate cream is not recommended for children younger than 12 years unless directed by the doctor.

Side Effects:
As with all pharmaceuticals, some unwanted effects can occur from the use of diphenhydramine hydrochloride + zinc acetate cream. Always consult a doctor or health care professional for medical advice before use.

Common side effects include rash, itching/swelling (especially of the face/tongue/throat), dizziness, and breathlessness.

Seek medical attention if any adverse effects occur.

For a comprehensive list of all possible effects, consult your doctor.

If any symptom persists or gets worse, or you notice any other symptom, then please call your doctor immediately.

  • For more information about our Diphenhydramine Hydrochloride + Zinc Acetate Creams
    email us at: [email protected]

Additional Information

Always consult your doctor or pharmacist before taking diphenhydramine hydrochloride + zinc acetate creams.

If your condition does not improve or becomes worse, then call your doctor.

Do NOT use diphenhydramine hydrochloride + zinc acetate cream if:

  • You have a medical history, especially if you are self-treating: chickenpox, measles;
  • You are allergic to diphenhydramine or to any of the other ingredients listed on the product package;
  • You have any other allergies.

Diphenhydramine hydrochloride + zinc acetate topical creams are created for cutaneous use only and should not be used in the eye nose, mouth and ear.

Overdosage, application frequency, and treatment duration of diphenhydramine hydrochloride + zinc acetate cream should not be exceeded.

Consult with your doctor about any medications you are taking, before your treatment with diphenhydramine hydrochloride + zinc acetate creams.

Request
Product Price